# SDR C2XA10CL033

- Difficulty date: February 21, 2010
- Submitted: February 22, 2010
- Operation: Air carrier
- Aircraft: N13975
- Make and model: Emb EMB-145LR
- Aircraft serial: 145163
- Aircraft time: 25,178 hours, 18,766 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE THE NR 4 AND 5 EMERGENCY AISLE PATH LIGHT STRIPS WERE FOUND INOPERATIVE.  THE NR 5 EMERGENCY LIGHT INVERTER WAS REPLACED AND OPERATIONAL CHECKS WERE GOOD.
